|
|
Publications in Math-Net.Ru
-
The ray type solution for the wave of finite deformation in the physically linear nonlinear inhomogeneous elastic medium
Zap. Nauchn. Sem. POMI, 438 (2015), 118–132
-
The ray type solution for the finite deformation waves in a physically linear nonlinear inhomogeneous medium
Zap. Nauchn. Sem. POMI, 422 (2014), 47–61
-
Computations of Rayleigh waves in anisotropic elastic media and impedance
Zap. Nauchn. Sem. POMI, 409 (2012), 40–48
-
Rayleigh waves in an anisotropic elastic medium and impedance
Zap. Nauchn. Sem. POMI, 393 (2011), 125–143
-
Quasijets in anisotropic media, Finsler geometry, and Fermi coordinates
Zap. Nauchn. Sem. POMI, 332 (2006), 48–69
-
Gaussian beams, the Hamilton–Jacobi equations and Finsler geometry
Zap. Nauchn. Sem. POMI, 297 (2003), 66–92
-
Gaussian beams for the Maxwell equations on a mainfold
Zap. Nauchn. Sem. POMI, 285 (2002), 58–87
-
Nonstationary electromagnetic Gaussian beams in nonhomogeneous anysotropic media
Zap. Nauchn. Sem. POMI, 264 (2000), 83–100
-
The multidimensional inverse Gel'fand problem with incomplete boundary spectral data
Dokl. Akad. Nauk, 346:5 (1996), 587–589
-
Operator integral in multidimensional spectral Inverse Problem
Zap. Nauchn. Sem. POMI, 215 (1994), 9–37
-
Boundary controls and quasiphotons in a Riemannian manifold reconstruction problem via dynamical data
Zap. Nauchn. Sem. POMI, 203 (1992), 21–50
-
Space-time Gaussian beams of the electromagnetic waves
Zap. Nauchn. Sem. LOMI, 186 (1990), 115–121
-
Transformation operator method for inverse scattering problem
Zap. Nauchn. Sem. LOMI, 179 (1989), 73–87
-
Application of boundary control theory methods to spectral inverse problem for inhomogeneous string
Zap. Nauchn. Sem. LOMI, 179 (1989), 14–22
-
Asymptotics of the Jost-function for the two-dimensional Schrödinger operator
Zap. Nauchn. Sem. LOMI, 173 (1988), 96–103
-
Two-parameter asymptotic formulas for space-time Gaussian beams in an elastic media
Zap. Nauchn. Sem. LOMI, 173 (1988), 87–95
-
Application of Gaussian beam method to the computations of theoretical seisinograms
Zap. Nauchn. Sem. LOMI, 156 (1986), 73–97
-
Application of “quaaiphotons” to the computations of wave fields in elasticity media
Zap. Nauchn. Sem. LOMI, 148 (1985), 89–103
-
A coordinate system for describing the “quasiphoton”
Zap. Nauchn. Sem. LOMI, 140 (1984), 73–76
-
Space-time ray method for waves of small deformation in a nonlinear elastic medium
Zap. Nauchn. Sem. LOMI, 140 (1984), 61–72
-
On validity of Gaussian beams summation method in problems with corner points on boundaries
Zap. Nauchn. Sem. LOMI, 128 (1983), 65–71
-
Application of the Gaussian beam summation method for the computation of wave fields in the high-frequency approximation
Dokl. Akad. Nauk SSSR, 258:5 (1981), 1097–1100
-
The weak inhomogeneous optical fiber
Zap. Nauchn. Sem. LOMI, 117 (1981), 134–146
-
Behavior of the roots of the equation $w'_1(z)+\sigma w_1(z)=0$
Zap. Nauchn. Sem. LOMI, 78 (1978), 90–94
-
Some equations for the problem of diffraction by a convex shell
Zap. Nauchn. Sem. LOMI, 62 (1976), 124–125
-
Ray method for flexural vibrations of a shell immersed in a liquid
Zap. Nauchn. Sem. LOMI, 62 (1976), 111–123
-
Elastic Wave Propagation in Piezodielectric Medium
Zap. Nauchn. Sem. LOMI, 42 (1974), 155–161
© , 2025